MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM282810
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Unspecified Infection (1930); Vascular Dissection (3160); Implant Pain (4561)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D.10.Concomitant medical products and therapy dates: jardiance, albuterol, insulin, nitroglycerin, ozempic.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent treatment of either a penetrating atherosclerotic ulcer (pau) or intramural hematoma (imh) in the descending thoracic aorta using a gore® tag® conformable thoracic stent graft with active control system (ctag a/c).It was noted that there was inflammation and potential infectious process at the time of the index procedure, and it was unclear whether the pathology was a pau or imh.There was no pre-existing dissection present.On (b)(6) 2025, the patient presented with pain.Imaging was performed and revealed what the physician classified as a distal stent-graft induced new entry tear.There were also air bubbles noted at the distal end of the implanted ctag a/c device, suggesting potential graft infection.On the same day, two additional ctag a/c devices were implanted.The procedure was competed.The patient reported being pain free post-op.No treatment has been performed or is planned for the potential infection.
 
Additional Manufacturer Narrative
H.6.Investigation findings for analysis of production records: code c21 updated to code c19 h.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing and sterilization paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d16 updated to code d1102.H.6.Investigation conclusions: code d12 added.H.6.Investigation conclusions: code d1001 added.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® conformable thoracic stent graft may include, but are not limited to, dissection, perforation, or rupture of the aortic vessel & surrounding vasculature, and infection (e.G., aneurysm, device or access sites).Additionally, the ifu states that the safety and effectiveness of the gore® tag® conformable thoracic stent graft have not been evaluated in patient populations including, but not limited to, intramural hematomas, penetrating ulcers, and/or patients with active systemic infections.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21602167
Report Number2017233-2025-05936
Device Sequence Number18434314
Product Code MIH
UDI-Device Identifier00733132646937
UDI-Public(01)00733132646937(17)250309
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Catalogue NumberTGM282810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 FOR LIST OF MEDICATIONS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight73 KG